Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Positive line bundles on arithmetic varieties
HTML articles powered by AMS MathViewer

by Shouwu Zhang PDF
J. Amer. Math. Soc. 8 (1995), 187-221 Request permission
References
    A. Arakelov, Intersection theory of divisors on an arithmetic surface, Izv. Akad. Nauk SSR Ser. Mat. 86 (1974), 1167-1180. J. M. Bismut and E. Vasserot, The asymptotics of the Ray-Singer analytic torsion associated with higher powers of a positive line bundle, Comm. Math. Phys. 125 (1989), 355-367. P. Deligne, La determinant de la cohomologie, Contemp. Math., no. 67, Amer. Math. Soc., Providence, RI, 1987. G. Faltings, Calculus on arithmetic surfaces, Ann. of Math. (2) 119 (1984), 387-424. —, Lectures on the arithmetic Riemann-Roch theorem, Notes by S. Zhang, Ann. of Math. Stud., vol. 127, Princeton Univ. Press, Princeton, NJ, 1992. H. Gillet and C. Soulé, Arithmetic intersection theory, Inst. Hautes Études Sci. Publ. Math. 72 (1990), 94-174. —, An arithmetic Riemann-Roch theorem, Invent. Math. 110 (1992), 473-543. R. Hartshorne, Ample subvarieties of algebraic varieties, Lecture Notes in Math., vol. 156, Springer-Verlag, Berlin and New York, 1970. H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero. I, II, Ann. of Math. (2) 79 (1964), 109-208. S. Lang, Fundamentals of diophantine geometry, Springer-Verlag, Berlin and New York, 1983. M. Laurent, Equations diophantiennes exponentielles, Invent. Math. 78 (1984), 299-327. P. Sarnak, Betti numbers of congruence groups, Preprint. L. Szpiro, Sur les proprietes numeriques du dualisant-relatif d’une surface arithmetique, The Grothendieck Festschrift, Vol. 3, Birkhauser, Boston, 1990, pp. 229-246. G. Tian, On a set of polarized Kahler metrics on algebraic manifolds, J. Differential Geom. 32 (1990), 99-130. S. Zhang, Positive line bundles on arithmetic surfaces, Ann. of Math. (2) 136 (1992), 569-587. —, Admissible pairing on a curve, Invent. Math. 112 (1993), 171-193.
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC: 14G40, 11G35, 14G05
  • Retrieve articles in all journals with MSC: 14G40, 11G35, 14G05
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 8 (1995), 187-221
  • MSC: Primary 14G40; Secondary 11G35, 14G05
  • DOI: https://doi.org/10.1090/S0894-0347-1995-1254133-7
  • MathSciNet review: 1254133